MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION 20GX10CM NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION 20GX10CM NEEDLE; BIOPSY INSTRUMENT
Model Number 2010MS
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a biopsy procedure, the labels in the product and the package were allegedly mismatching.There was no patient contact.
 
Additional Manufacturer Narrative
As this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of forty for this event.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is (b)(4).As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation as well as photos were provided for review.The investigation of the reported event is currently underway.(expiration date: 08/2024).As the lot number for the device was provided, a review of the device history records is currently being performed.The device (has or has not) been returned to the manufacturer for evaluation.However, photos/images/videos were provided for review.The investigation of the reported event is currently underway.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of eight for this event.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-santo domingo.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: three electronic photos were provided for review.First photo shows the rear end of the carton where there is a label which states 2016ms(material no) and 0001434060 (lot number).Second photo shows the label present on the top side of the carton which states 2010ms (material no) and 0001431580 (lot number).Third photo shows both the label present at the top end of the carton and the outer packaging of the device present inside the carton, where both are matching(i.E 2010 ms and 0001431580).Therefore, based on the photo review, the reported failure device markings/labelling can be confirmed.Eight cartons containing sealed lot samples of mission disposable core biopsy instruments were received.Each carton contains five devices inside it.On visual evaluation, it was noted that the carton end label does not match with the information in the tw.And it was further noted that the label information of the device inside the carton was found to be matching with the tw information.Therefore , the investigation for the reported device markings/labelling problem is confirmed as there was a mismatch between the label information of the outside carton and the device present inside the carton.Therefore, the investigation for the reported device markings/ labelling problem can be confirmed as there was mismatch between the information present on the label at the rear end of the carton and the label at the top side of carton , and in the outer packaging of the device present inside.A definitive root cause for the alleged device markings/labelling problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 08/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MISSION 20GX10CM NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13860685
Report Number2020394-2022-00202
Device Sequence Number4520343
Product Code KNW
UDI-Device Identifier00801741097027
UDI-Public(01)00801741097027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010MS
Device Catalogue Number2010MS
Device Lot Number0001431580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown